Just took myself off Avonex

A board to discuss the Multiple Sclerosis modifying drug Avonex

Just took myself off Avonex

Postby annabeth » Mon Jul 07, 2014 5:40 pm

I found the side effects were getting worse and worse after 8 weeks. I also had signs of hypothyroid: Temp 96.2, feeling of heat, but skin cold and dry to touch, enlarged tongue, weight gain, hair loss. And that awful achy feeling - 24/7, 7 days a week.

I tried to call the people at Avonex, but could not get through. I tried 7 times to find what to do for all this. NSAIDS stopped helping and I was taking so much, it was bound to damage my stomach.

So, I took myself off and now have 4 months of Avonex in my fridge.

Has anyone else had thyroid problems from Avonex? I read it is one of the effects.
Thank you!
annabeth
Newbie
 
Posts: 1
Joined: Mon Jul 07, 2014 5:31 pm

Advertisement

Return to Avonex

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service